# SDR MEX2003551

- Difficulty date: December 15, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9
- Aircraft serial: 49188
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 39567851
- Condition: Failed
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TURNED BACK, STRONG VIBRATION IN FUSELAGE.  ARRIVING IT WAS DETECTED THAT THE LT NLG DOOR WAS OPENED.  THE FUSELAGE WAS VISUALLY INSPECTED, ALL CORRECT.  AIRCRAFT TAKEN TO HANGAR, BOTH NLG DOOR ACTUATORS WERE REPLACED AND SYSTEM TESTED IAW MM 32-22-01, ALL CORRECT.
